# SDR DHL2004784006

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 DETECTOR CIRCUIT GRD LIGHT ILLUMINATED ON P-6-5 PANEL.  COULD NOT DUPLICATE.  RE-POSITIONED NR 3 ENG FIRE LOOP IN 2 LOCATIONS AS PRECAUTIONARY AND OP'S CHECKED IAW MM 26-11-0.  SYSTEM CHECKS GOOD.
